Follow
Matei Pavel
Title
Cited by
Cited by
Year
Geometry of Sobolev spaces with variable exponent: smoothness and uniform convexity
G Dinca, P Matei
Comptes Rendus Mathematique 347 (15-16), 885-889, 2009
202009
Geometry of Sobolev spaces with variable exponent and a generalization of the p-Laplacian
G Dinca, P Matei
Analysis and Applications 7 (04), 373-390, 2009
172009
Analiza numerica
G Paltineanu, P Matei, R Trandafir
Editura Conspress, Bucuresti, 1998
11*1998
Frechet differentiability of the norm in a Sobolev space with a variable exponent
PG Ciarlet, G Dinca, P Matei
Analysis and Applications 11 (04), 31, 2013
92013
Variational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spaces.
G Dinca, P Matei
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007 …, 2007
92007
On the Frechet differentiability of Luxemburg norm in the sequence spaces l^{(p_{n})} with variable exponents
P Matei
Romanian Journal of Mathematics and Computer Science 4 (2), 167-179, 2014
72014
A nonlinear eigenvalue problem for the generalized Laplacian on Sobolev spaces with variable exponent
P Matei
Romanian Journal of Mathematics and Computer Science 2 (2), 70-82, 2012
72012
Bazele analizei numerice
G Paltineanu, P Matei, R Trandafir
Editura Printech, 2001
72001
Operator equations and duality mappings in Sobolev spaces with variable exponents
PG Ciarlet, G Dinca, P Matei
Chinese Annals of Mathematics, Series B 34 (5), 639-666, 2013
32013
Nemytskij operators in Lebesgue spaces with a variable exponent
P Matei
Romanian Journal of Mathematics and Computer Science 3 (2), 109-118, 2013
32013
Multiple solutions for operator equations involving duality mappings on Orlicz-Sobolev spaces
G Dinca, P Matei
32008
MULTIPLE SOLUTIONS TO OPERATOR EQUATIONS INVOLVING DUALITY MAPPINGS ON ORLICZ-SOBOLEV SPACES VIA THE MOUNTAIN PASS THEOREM
G Dinca, P Matei
Rev. Roumaine Math. Pures Appl 53 (5-6), 419-437, 2008
32008
Algebră liniară, geometrie analitică şi diferențială, vol. 1
P Matei
Editura Agir, Bucureşti, 2002
32002
Infinitely many solutions for operator equations involving duality mappings on Orlicz–Sobolev spaces
G Dinca, P Matei
Topological Methods in Nonlinear Analysis 34, 49-76, 2009
22009
An eigenvalue problem for a class of nonlinear elliptic operators
G Dinca, P Matei
Analysis and Applications 3 (01), 27-44, 2005
22005
A variational method for a nonlinear Sturm-Liouville problem
G Dinca, P Matei
Applicable Analysis 58 (1-2), 101-121, 1995
21995
A regularity result for a minimum problem in Orlicz-Sobolev spaces with applications in the study of the Dirichlet problem for the operator of Hencky-Nadai theory
G Dinca, P Matei
Applicable Analysis 48 (1-4), 223-261, 1993
21993
Existence and multiplicity of solutions to operator equations involving duality mappings on Sobolev spaces with variable exponents
P Matei
Electronic Journal of Differential Equations 2015 (73), 1-19, 2015
12015
On the smoothness of the space l (pn)
P Matei
Proc. Math. Educ. Symp., Dep. Math. Comp. Sc. TUCEB, 96-100, 2014
12014
Boundary-value problems for the operator of Hencky-Nadai theory in Orlicz-Sobolev spaces
G Dinca, P Matei
Applicable Analysis 79 (1-2), 111-135, 2001
12001
The system can't perform the operation now. Try again later.
Articles 1–20